Cookies?
Library Header Image
LSE Research Online LSE Library Services

Items where Author is "Liu, Wei"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Liu, Wei, Wynn, H. P. and Hayter, A. J. (2008) Statistical inferences for linear regression models when the covariates have functional relationships: polynomial regression. Journal of Statistical Computation and Simulation, 78 (4). pp. 315-324. ISSN 0094-9655

This list was generated on Tue Oct 22 17:51:44 2019 BST.